# SDR AU010177

- Difficulty date: March 8, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO470L
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE CATASTROPHIC FAILURE.
